# SDR ERAA082939

- Difficulty date: January 3, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 13,725 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A214
- Condition: Cracked
- Location: Main Rotor
- Part time: 14,632 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS CRACK IN LEADING EDGE AND FIBERGLASS.   INSPECTED, PERFORMED 2500 HOUR INSPECTION, REPAIRED SKIN AT STA 131 TO STA 153 AND STA148 TO STA 152 ON LOWER SURFACE REPLACED OUTBOARD ABRASION STRIP. REPLACED INBOARD AND OUTBOARD SPLICE COVERS  REPLACED POLY ROOT TAPE APPLIED HIGH VIS PER CUSTOMER REQUIREMENT; STATIC BALANCED.
